# SDR AALA201707209006

- Difficulty date: July 19, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 50,239 hours, 15,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 17H EXIT SIGN LENS IS LOOSE. MAINTENANCE SECURED THE EXIT SIGN LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
